A New Decade of ME Research: The 11th Invest in ME International ME Conference 2016
Mark Berry presents the first in a series of articles on the 11th Invest in ME International ME Conference in London ...
Discuss the article on the Forums.

I'm suffering after taking probiotic-L.salivarius+FOS- Any advice?

Discussion in 'The Gut: De Meirleir & Maes; H2S; Leaky Gut' started by rachel, Aug 8, 2012.

  1. rachel

    rachel

    Messages:
    75
    Likes:
    8
    I took probiotic- L.salivarius and FOS (100 gram) for my phlegm and for a few days I've been suffering, especially from nausea, pain and weakness muscles. I know there's a test for the gut flora that can lead to the personal suitable probiotic but after this experience I'm afraid to take any kind of.

    Any advice will be appriciated to overcome this situation, treating stomach acid, experience with hydrocolonics/enema in that kinds of situations (I tried it a long time ago and it was good+ experience but I was in a different condition).
     

See more popular forum discussions.

Share This Page